# SDR 2025FA0000763

- Difficulty date: September 19, 2025
- Submitted: November 18, 2025
- Operation: General aviation
- Aircraft: N3024M
- Make and model: Piper PA-28-181
- Aircraft serial: 287890286
- Aircraft time: 2,105 hours
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 66661000
- Condition: Broken
- Location: Zone 200
- Component: Rudder Pedal, Piper
- Component part number: 63459019
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ARM ASSEMBLY - CONNECTOR (PART NUMBER 6661-000) BROKE WHERE ASSEMBLY MATES WITH THE RUDDER PEDAL ASSEMBLY (PART NUMBER 63459-019) WHILE A FLIGHT INSTRUCTOR AND STUDENT PILOT WERE FIGHTING OVER PEDALS.  ALTHOUGH THE PART FAILED BY FORCE A VISUAL INSPECTION OF THE PART INDICATED THAT THE PART HAD BEEN CRACKED FOR SOME TIME.  THE AREA OF THE PART THAT BROKE IS NOT EASILY ACCESSIBLE, CANNOT EASILY BE INSPECTED, AND COULD EASILY BE OVERLOOKED.
